# SDR USAA2014090200008

- Difficulty date: September 1, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 39,305 hours, 23,347 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT CREW REPORTED GREEN HYD SYS FAILURE, LOSS OF FLUID & PRESS.  DECLARED AN EMER & LOWERED THE GEAR MANUALLY.  FLIGHT LANDED WITHOUT INCIDENT BUT WAS TOWED TO THE GATE.  MX FOUND HYD PRESS LINE B NUT TO GREEN PTU MANIFOLD 1113GM LOOSE.  TIGHTENED B NUT AS REQUIRED.  FOUND GREEN RESERVOIR NOT DEPLETED.  SERVICED GREEN HYD SYS & ACCOMPLISHED OPERATIONAL CHECK OF SYS IAW AMM 29-11-00-710-001-A & 12-12-29-611-001-A.  OPERATIONS CHECKED OK.  PUT THE LG SYS BACK TO NORMAL MODE AFTER FREEFALL EXTENSION IAW AMM 32-00-00-860-003-A.
